Mary Bachura's Discussions (5)

Sort by

Tremors from Tacrolimus

Hi ,I wondered if you would share what type of feelings you have if you get tremors from TAC. I started to get shakes in my right foot a year ago. Then occasionally my right hand would shake. Now I feel weak on my right side and my toes on my…

Read more…

Medicine for inflammation

Hi all,Was wondering if any kidney Tx friends have been dealing with inflammation and muscle and joint pain. If so, please let me know if you have been prescribed and medicine? I have been told only to take Tylenol and it just doesn't help. I am…

Read more…

High ferritin level and inflammation

Hi everyone.I have read that high ferritin levels cause fatigue and inflammation. I was wondering if anyone has had any experience with this? My ferritin level runs near 600. Also, is there any pain medicine relief beside Tylenol that is prescribed…

Read more…

Anxiety and fatigue

Hello.I am two years post kidney transplant. I have have become very anxious over the past 6 months . I have a lot of joint and muscle pain as well. I also am experiencing upset stomach and extreme fatigue.I am having my post two year post txs…

Read more…

Taking mucinex DM

Hi everyone, I was wondering if anyone has taken this cough suppressant. I have a virus and have developed a persistent cough. The doctor said it would be okay. However, after I googled it I didn't like some of the things I read. My kidney…

Read more…